Authors: Stevanović, Dragan 
Hansen, Pierre
Title: The minimum spectral radius of graphs with a given clique number
Journal: Electronic Journal of Linear Algebra
Volume: 17
First page: 110
Last page: 117
Issue Date: 1-Mar-2008
Rank: M22
ISSN: 1081-3810
In this paper, it is shown that among connected graphs with maximum clique size ω, the minimum value of the spectral radius of adjacency matrix is attained for a kite graph PKn-ω,ω, which consists of a complete graph Kω to a vertex of which a path P n-ω is attached. For any fixed ω, a small interval to which the spectral radii of kites PKm,ω, m ≥ 1, belong is exhibited.
Keywords: Adjacency matrix | Clique number | Kite graph | Largest eigenvalue | Spectral radius
Publisher: International Linear Algebra Society
Project: Serbian Ministry of Science and Environmental Protection, grant 144015G
Slovenian Agency for Research, program P1-0285

Show full item record


checked on May 22, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.